# SDR CKSA96203

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND STA XRS 172 LEFT HAND UPPER WING LEADING EDGE PANEL AT FORWARD SPAR HAS CORROSION AROUND SCREWS.  REPAIRED IAW DC-8 SRM 57-2-1 FIGURE 38.  CORROSION CARD NR 116L-055,  NON-ROUTINE TASK CARD NR 87345.
